MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA HP UNI TIB TRAY SZ3 LMRL; EARLY INTERVENTION : KNEE TIBIAL TRAY

DEPUY ORTHOPAEDICS INC US SIGMA HP UNI TIB TRAY SZ3 LMRL; EARLY INTERVENTION : KNEE TIBIAL TRAY
Model Number 1024-51-300
Medical Device Problem Codes Loss of or Failure to Bond (1068); Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/15/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Total knee revision of a failed left medial uni knee replacement.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary the device associated with this report was not returned for analysis.Based on the visual analysis of the provided x-rays evidence the reported allegation cannot be confirmed.Implant loosening and migration cannot be confirmed without a series of chronological x-rays images.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot a search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.Based on the inability to find any nc¿s against the provided product code/lot code combination, it is reasonable to conclude that there are no anomalies with regard to manufacturing or inspection contained in the device history records that would contribute to the reported event.

Brand Name
SIGMA HP UNI TIB TRAY SZ3 LMRL
Common Device Name
EARLY INTERVENTION : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY RAYNHAM, A DIV. OF DEPUY ORTHO 1219655
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key15925918
Report Number1818910-2022-24467
Device Sequence Number6392778
Product Code NPJ
UDI-Device Identifier10603295002338
UDI-Public10603295002338
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K070267
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1024-51-300
Device Catalogue Number102451300
Device Lot NumberJM8247
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2022
Supplement Date Received by Manufacturer12/21/2022
01/10/2023
Initial Report FDA Received Date12/06/2022
Supplement Report FDA Received Date12/22/2022
01/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HP UNI INS SZ3 7MM LMRL AOX.; SIGMA HP UNI FEMORAL SZ3 LM/RL.; STRYKER CEMENT.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexMale